Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

Improved upper bounds for the expected circuit complexity of dense systems of linear equations over GF(2)

Published: September 01, 2018
Citation: Information Processing Letters vol. 137, (September 2018) pp. 1-5

Author(s)

Andrea Viscontia (University of Milano), Chiara Schiavo (University of Milano), Rene Peralta (NIST)

Abstract

Keywords

gate complexity; linear systems; dense matrices; XOR gates; cryptography
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
Preprint (pdf)

Topics

Security and Privacy
cryptography